Sign-changing Lyapunov functions in linear extensions of dynamical systems

Authors

  • V. Kulik Department of Mathematics, Silesian University of Technology, Kaszubska 23, 44-100 Gliwice, Poland
  • E. Tkocz-Piszczek Department of Mathematics, Silesian University of Technology, Kaszubska 23, 44-100 Gliwice, Poland

Abstract

In this note we consider sets of linear extensions of dynamical systems on a torus. We examine regularity of the systems by means of a given sign-changing Lyapunov function. The main result of the paper is to give conditions of regularity for the set of differential equations with degenerated matrix of coefficients.

References

W.A. Coppel, Dichotomies and Lyapunov functions, J. Differential Equations 52 (1984), no. 1, 58-65.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Elaydi, O. Hájek, Exponential trichotomy of differential systems, J. Math. Anal. Appl. 129 (1988), no. 2, 362-374.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Yu.A. Mitropolsky, A.M. Samoilenko, V.L. Kulik, Dichotomies and stability in nonautonomous linear systems, Stability and Control: Theory, Methods and Applications 14, Taylor & Francis, London, 2003.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2008-11-08

How to Cite

Kulik, V., & Tkocz-Piszczek, E. (2008). Sign-changing Lyapunov functions in linear extensions of dynamical systems. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 7, 23–33. Retrieved from https://studmath.uken.krakow.pl/article/view/13266